# SDR ASAA2014081508838

- Difficulty date: August 15, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 24,130 hours, 7,485 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4419215
- Part serial: CUC13915
- Condition: Leaking
- Location: Apu
- Part time: 8,904 hours, 9,433 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REPORTS OF OIL LEAKING FROM THE APU FUEL CONTROL UNIT DRAIN.  ACFT GROUNDED. TSR R & R APU FUEL CONTROL IAW MM 49-31-11.
